# SDR FDEA201404050667

- Difficulty date: April 5, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 43,092 hours, 16,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 141N614931
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS JAMMED.  R & R L1 DOOR CONTROL CAM & FWD CRANK BEARING, OPERATIONS CHECKED GOOD IAW AMM 52-11-13-2 & IPC 52-11-13-01C.
